uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Zur Klassifikation vierdimensionaler reeller Divisionsalgebren
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra and Geometry.
1998 (German)In: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 194, 13-22 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1998. Vol. 194, 13-22 p.
National Category
Algebra and Logic
Identifiers
URN: urn:nbn:se:uu:diva-179280OAI: oai:DiVA.org:uu-179280DiVA: diva2:544027
Available from: 2012-08-13 Created: 2012-08-13 Last updated: 2017-12-07

Open Access in DiVA

No full text

Authority records BETA

Dieterich, Ernst

Search in DiVA

By author/editor
Dieterich, Ernst
By organisation
Algebra and Geometry
In the same journal
Mathematische Nachrichten
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 398 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf